MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-031
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 31mm amplatzer amulet was chosen for implant.After implantation, it was noted that the device had embolized post procedure.Landing zone measurements obtained via ice were aortic: 24mm, mitral: 28mm, and supramitral: 24mm, and sizing was determined using the maximum ice landing zone measurement plus 3mm.Intracardiac echo was used during the procedure, and ct imaging identified the migration.The device completely dislodged from the implant site and traveled to the left atrium.Close criteria were satisfied, and the patient remained in sinus rhythm after af ablation throughout the implant.A tension test was performed, and left atrial pressure was above 12 mmhg.At implant, the device shape was roman helmet, and no leak was detected around the lobe.The patient experienced no clinical signs or symptoms, and there was no difficulty with implanting the device, such as multiple recaptures or repositioning.Surgery was planned to address embolization, but completion is unclear due to complexity and a plan for coronary artery bypass grafting.The embolized device did not cause obstruction or blockage of blood flow, and retrieval was not considered an emergency procedure to prevent permanent impairment or death.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of device embolization into the left ventricle was reported.A cine review was completed, and concluded, 2 images were received.One shows before the final release of the device and the other is a post-implant ct that demonstrates embolization.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause for the reported device embolization could not be determined.A surgical intervention was a result of case-specific circumstances, as the device was removed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 31mm amplatzer amulet was chosen for implant.After implantation, it was noted that the device had embolized post procedure.Landing zone measurements obtained via ice were aortic: 24mm, mitral: 28mm, and supramitral: 24mm, and sizing was determined using the maximum ice landing zone measurement plus 3mm.Intracardiac echo was used during the procedure, and ct imaging identified the migration.The device completely dislodged from the implant site and traveled to the left atrium.Close criteria were satisfied, and the patient remained in sinus rhythm after af ablation throughout the implant.A tension test was performed, and left atrial pressure was above 12 mmhg.At implant, the device shape was roman helmet, and no leak was detected around the lobe.The patient experienced no clinical signs or symptoms, and there was no difficulty with implanting the device, such as multiple recaptures or repositioning.Surgery was planned to address embolization, but completion is unclear due to complexity and a plan for coronary artery bypass grafting.The embolized device did not cause obstruction or blockage of blood flow, and retrieval was not considered an emergency procedure to prevent permanent impairment or death.It was further clarified that the amulet was removed.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24122514
Report Number2135147-2026-00379
Device Sequence Number5987357
Product Code NGV
UDI-Device Identifier00811806013510
UDI-Public(01)00811806013510(17)290831(10)10501719
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-031
Device Catalogue Number9-ACP2-010-031
Device Lot Number10501719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age81 YR
Patient SexMale